# SDR SWAA2022013115645

- Difficulty date: July 25, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 38,896 hours, 23,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL LOCATED BETWEEN STA 344 AND STA 360 AT LBL 0 IS CRACKED. / REMOVED AND REPLACED REF SRM 51-40-02.
